MathSciNet Relay Station
MathSciNet bibliographic data
MR2907978 11N05 (11N36)
Goldston, Daniel Alan; Pintz, János; Yıldırım, Cem Yalçın Positive proportion of small gaps between consecutive primes. Publ. Math. Debrecen 79 (2011), no. 3-4, 433–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement